# SDR RU3A003

- Difficulty date: October 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Make and model: Lear 60LEAR
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 540501514
- Condition: Chafed
- Location: Lt Wing
- Part time: 1,600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM ON 3 AIRCRAFT WITH EXCESSIVE WEAR, WHERE THE CABLES GO THROUGH THE PHENOLIC RUB STRIPS.  THIS WAS FOUND DURING CABLE REMOVAL TO FACILITATE OTHER MAINTENANCE, WHEN THE CABLES ARE INSTALLED THE WEAR AREAS CAN'T BE SEEN.  THERE IS NO INSPECTION REQUIRED FOR THAT AREA.  THE CABLES ARE HARD TIME REPLACEMENT AT 2400 HOURS.
